Allegra

Allergy, 24 Hour, 180 mg, Non-Drowsy, Tablets

30 CT
$22.99 each
$0.77/CT
Active Ingredients: In Each Tablet: Fexofenadine HCI (180 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide
Age group directions: Adults and Children 12 Years of Age and Over: Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumers with Kidney Disease: Ask a doctor.